Sufficiently rich families of planar rings.
Cannon, J.W. ; Floyd, W.J. ; Parry, W.J.
Annales Academiae Scientiarum Fennicae. Mathematica, Tome 24 (1999), p. 265-304 / Harvested from The Electronic Library of Mathematics
Publié le : 1999-01-01
EUDML-ID : urn:eudml:doc:120363
@article{01428712,
     title = {Sufficiently rich families of planar rings.},
     journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
     volume = {24},
     year = {1999},
     pages = {265-304},
     zbl = {0939.20048},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01428712}
}
Cannon, J.W.; Floyd, W.J.; Parry, W.J. Sufficiently rich families of planar rings.. Annales Academiae Scientiarum Fennicae. Mathematica, Tome 24 (1999) pp. 265-304. http://gdmltest.u-ga.fr/item/01428712/